# SDR UALA2011050602221

- Difficulty date: May 5, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 47,324 hours, 5,621 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440402
- Part serial: 49
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP, RTFL.  LT & RT WX RADAR FAILED, WXR ANTENNA FAIL MESSAGE, RESET CB L SIDE NO HELP.  REPLACED WEATHER RADAR ANTENNA, GRND AND TILT TEST PASSED.
